# SDR GUUA93521032411A

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,093 hours, 37,349 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13037432
- Part serial: 16875
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CABIN PRESSURIZATION 5.2 PSID UNTIL REACHING 17,000 FT AT LEVEL OFF CABIN BEGAN A 6,000 FPM CLIMB UNTIL REACHING AROUND 1 PSID AT THAT TIME CABIN PRESSURIZED AT 1-1.5 PSID THE REMAINDER OF THE FLIGHT NO NOISE OR RUSH OF AIR WAS OBSERVED.  CLEANED OUTFLOW VALVES AND REPLACED CABIN PRESSURE CONTROLLER, OPS CHECK GOOD ON THE GROUND.
